# SDR K2DA2012F00002

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- Aircraft time: 16,054 hours, 16,188 cycles
- Engine: Allsn 250C20B
- Engine time: 18,440 hours, 16,188 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim Switch
- Part number: 821810064602
- Condition: Stuck
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRICAL TRIM FAILURE IN FLIGHT RESULTING IN A FULL RT DEFLECTION ON THE TRIM ACTUATOR.  PRECAUTIONARY LANDING CONDUCTED AT AIRPORT OF ORIGIN.  ACFT TOWED TO MX FACILITY.  INSPECTION REVEALED THAT THE TRIM SWITCH LOCATED ON THE CYCLIC HAD BECOME STUCK IN THE FULL RT POSITION RESULTING IN TRIM MOTOR ACTIVATION TO FULL RIGHT.  REPLACED TRIM SWITCH WITH SERVICEABLE PART.
